Latest topics

» Physio Savvy - Is pain interrupting your sleep?
Adverse effectsof therapy EmptySun May 26, 2013 5:16 am by Physio-Savvy

» for all Egyptians!!!
Adverse effectsof therapy EmptyFri May 10, 2013 1:39 pm by 2anrip

» Follow instructions
Adverse effectsof therapy EmptyThu May 09, 2013 9:17 am by 2anrip

» ICU BOOK (2007)
Adverse effectsof therapy EmptyFri Mar 08, 2013 9:13 pm by Amerenda

» Hello! Your neighbourhood physiotherapist here
Adverse effectsof therapy EmptyWed Feb 27, 2013 3:19 pm by Physio-Savvy

» Ozone Therapy
Adverse effectsof therapy EmptySat Jan 19, 2013 8:56 pm by nicolejohn

» AAOS Atlas of Orthoses and Assistive Devices, 4th Edition
Adverse effectsof therapy EmptyWed Jan 02, 2013 12:36 pm by f4fm

» Adverse effectsof therapy
Adverse effectsof therapy EmptyTue Dec 25, 2012 8:02 pm by 2anrip

» Everybody talks about what jobs do you do?
Adverse effectsof therapy EmptyMon Oct 29, 2012 8:45 am by liyuqingru

Keywords

Top posters

-Mental-Jihad- (1374)
Adverse effectsof therapy Bar_leftAdverse effectsof therapy BarAdverse effectsof therapy Bar_right 
A.Omar(Admin) (946)
Adverse effectsof therapy Bar_leftAdverse effectsof therapy BarAdverse effectsof therapy Bar_right 
Abd ALLAH (803)
Adverse effectsof therapy Bar_leftAdverse effectsof therapy BarAdverse effectsof therapy Bar_right 
esraa elnady (669)
Adverse effectsof therapy Bar_leftAdverse effectsof therapy BarAdverse effectsof therapy Bar_right 
P Hibernation (504)
Adverse effectsof therapy Bar_leftAdverse effectsof therapy BarAdverse effectsof therapy Bar_right 
Fajr Al-Islam (465)
Adverse effectsof therapy Bar_leftAdverse effectsof therapy BarAdverse effectsof therapy Bar_right 
H.Bader (436)
Adverse effectsof therapy Bar_leftAdverse effectsof therapy BarAdverse effectsof therapy Bar_right 
Zied bin thabet Scientifi (383)
Adverse effectsof therapy Bar_leftAdverse effectsof therapy BarAdverse effectsof therapy Bar_right 
Tarek S. Saleh (306)
Adverse effectsof therapy Bar_leftAdverse effectsof therapy BarAdverse effectsof therapy Bar_right 
ِANEN (246)
Adverse effectsof therapy Bar_leftAdverse effectsof therapy BarAdverse effectsof therapy Bar_right 

    Adverse effectsof therapy

    avatar
    2anrip
    New Member
    New Member

    Number of posts : 15
    Points : 37
    Registration date : 2012-12-05

    Adverse effectsof therapy Empty Adverse effectsof therapy

    Post by 2anrip on Tue Dec 25, 2012 8:02 pm

    In addition to (or in place of) the intended therapeutic effect of a treatment, a therapist may cause undesired (adverse) effects as well. When an adverse effect is weaker than the therapeutic effect, one commonly speaks of a "side effect".
    An adverse effect may result from an unsuitable or incorrect dosage or procedure (which could be due to medical error). Some adverse effects occur only when starting, increasing or discontinuing a treatment. Using a drug or other medical intervention which is contraindicated may increase the risk of adverse effects. Patients sometimes quit a therapy because of its adverse effects. The severity of adverse effects ranges from nausea to death. Common adverse effects include alteration in body weight, change in enzyme levels, loss of function, or pathological change detected at the microscopic, macroscopic or physiological level.
    Adverse effects may cause a reversible or irreversible change, including an increase or decrease in the susceptibility of the individual to other chemicals, foods, or procedures (e.g. drug interaction).

      Similar topics

      -

      Current date/time is Sun May 26, 2019 3:35 am